MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558690
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0414 captures the reportable investigation results of balloon torn longitudinal.Block h11: investigation results the returned cre pro wireguided dilatation balloon was analyzed, and a visual and microscopic evaluation found the balloon had a longitudinal tear.No other problems with the device were noted.The returned device had a longitudinal tear.It is likely to have occurred due to factors encountered during the procedure, it can be due as excess pressure, interaction with other devices, or anatomical factors.Also, it is possible that interaction with any kind of sharp surface during/previous to the procedure could create friction on the balloon, causing the longitudinal tear during the procedure.Therefore, the most probable root cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the papilla during a papillary dilatation procedure performed on an unknown date.During the procedure, when trying to inflate the balloon, it did not inflate.When it was checked outside the patient it was confirmed that there was a hole in the balloon.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of a balloon torn longitudinal.Please see block h11 for full investigation details.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21862988
Report Number3005099803-2025-01619
Device Sequence Number14604059
Product Code FGE
UDI-Device Identifier08714729797579
UDI-Public(01)08714729797579(17)261203(10)32977357
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558690
Device Catalogue NumberM00558690
Device Lot Number0032977357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown